# SDR C2XA00CL050

- Difficulty date: July 1, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11430004115
- Part serial: 0895A
- Condition: Failed
- Location: Rt Mlg
- Part time: 866 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3042 - ON APPROACH, THE CREW SELECTED THE GEAR DOWN AND DID NOT GET THE GREEN INDICATION FOR A DOWN AND LOCKED ON THE RIGHT GEAR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR DOWNLOCK POSITION SWITCH (P/N 404EN1-6)IAW BEECH MM 32-60-02.  MAINTENANCE ALSO REMOVED AND REPLACED THE RIGHT MLG ACTUATOR IAW BEECH MM 32-30-10.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE 7/3/00.  (M)
